# SDR AU001319

- Difficulty date: September 10, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) TAIL DUCT ASSEMBLY LOCATED AFT OF THE REAR PRESSURE BULKHEADLEAKING.
